Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 88, NWS Shreveport, LA

April 3, 201211 parishes in Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 3, 2012, 9:12 PM CDT for 11 parishes in Louisiana. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2012, 9:12 PM CDT (02:12 UTC)
Expired
Apr 3, 2012, 10:15 PM CDT
In force
63 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Jackson Parish, LA, Lincoln Parish, LA, Natchitoches Parish, LA, Red River Parish, LA, Webster Parish, LA, Winn Parish, LA

The radar

The Shreveport radar (KSHV), 71 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 9:12 PM CDTHAIL 1Stonewall, LAHAIL REPORTED IN STONEWALL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 2:22 PM CDTSevere Thunderstorm WatchSPC8 hr
Apr 3, 2:36 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 2.2 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2012-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2361 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2012-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2361 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1056 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
1.1
Supercell composite
7.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

651 
WUUS54 KSHV 040212
SVRSHV
LAC013-015-017-027-031-049-061-069-081-119-127-040315-
/O.NEW.KSHV.SV.W.0088.120404T0212Z-120404T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
912 PM CDT TUE APR 3 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
  THIS INCLUDES THE CITY OF JONESBORO...
  LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
  THIS INCLUDES THE CITIES OF...RUSTON...GRAMBLING...
  NORTHWESTERN WINN PARISH IN NORTH CENTRAL LOUISIANA...
  BIENVILLE PARISH IN NORTHWEST LOUISIANA...
  SOUTHEASTERN BOSSIER PARISH IN NORTHWEST LOUISIANA...
  SOUTHERN CADDO PARISH IN NORTHWEST LOUISIANA...
  SOUTHERN CLAIBORNE PARISH IN NORTHWEST LOUISIANA...
  DE SOTO PARISH IN NORTHWEST LOUISIANA...
  THIS INCLUDES THE CITY OF MANSFIELD...
  NORTHERN NATCHITOCHES PARISH IN NORTHWEST LOUISIANA...
  RED RIVER PARISH IN NORTHWEST LOUISIANA...
  SOUTHERN WEBSTER PARISH IN NORTHWEST LOUISIANA...
  THIS INCLUDES THE CITY OF MINDEN...

* UNTIL 1015 PM CDT

* AT 912 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER TO GOLF BALL 
  SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM ARCADIA TO RINGGOLD TO
  STONEWALL...OR ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST OF
  GRAMBLING TO 20 MILES SOUTH OF MINDEN TO 12 MILES NORTHWEST OF
  MANSFIELD...AND MOVING SOUTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LOGANSPORT...COUSHATTA AND CAMPTI...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE ACROSS EXTREME NORTHWEST 
LOUISIANA. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!

HAIL UP TO THE SIZE OF GOLFBALLS HAS ALSO BEEN REPORTED IN SOUTHEAST 
SHREVEPORT WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE 
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3192 9277 3179 9342 3179 9344 3184 9345
      3184 9387 3199 9404 3236 9402 3252 9351
      3271 9326 3267 9286 3276 9281 3276 9263
      3272 9252 3267 9251 3266 9242 3228 9242
TIME...MOT...LOC 0211Z 317DEG 28KT 3260 9291 3232 9320
          3218 9377

$$

15
1 follow-up statement
813 
WWUS54 KSHV 040249
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
949 PM CDT TUE APR 3 2012

LAC027-119-040258-
/O.CAN.KSHV.SV.W.0088.000000T0000Z-120404T0315Z/
CLAIBORNE LA-WEBSTER LA-
949 PM CDT TUE APR 3 2012

...THE SEVERE THUNDERSTORM WARNING FOR WEBSTER AND CLAIBORNE PARISHES
IS CANCELLED...

THE SEVERE THUNDERSTORMS HAVE EXITED WEBSTER AND CLAIBORNE PARISHES. 

LAT...LON 3228 9242 3192 9277 3179 9342 3180 9344
      3184 9345 3184 9387 3219 9396 3234 9380
      3237 9342 3241 9324 3245 9322 3246 9315
      3258 9318 3258 9288 3276 9281 3276 9263
      3272 9252 3267 9251 3266 9242
TIME...MOT...LOC 0248Z 290DEG 27KT 3269 9255 3234 9292
          3210 9358

$$

LAC013-015-017-031-049-061-069-081-127-040315-
/O.CON.KSHV.SV.W.0088.000000T0000Z-120404T0315Z/
RED RIVER LA-NATCHITOCHES LA-LINCOLN LA-JACKSON LA-DE SOTO LA-
CADDO LA-BOSSIER LA-BIENVILLE LA-WINN LA-
949 PM CDT TUE APR 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR WINN...BIENVILLE...BOSSIER...CADDO...DE SOTO...JACKSON...
LINCOLN...NATCHITOCHES AND RED RIVER PARISHES...

AT 948 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
UNIONVILLE TO BIENVILLE TO CARMEL...OR ALONG A LINE EXTENDING FROM 12
MILES NORTH OF RUSTON TO 17 MILES NORTHWEST OF JONESBORO TO 7 MILES
NORTHEAST OF MANSFIELD...MOVING EAST SOUTHEAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HALL
SUMMIT...CRICHTON...LIBERTY HILL...WOMACK...GRAND BAYOU...PELICAN...
LUCKY...QUITMAN...CHOUDRANT...EVELYN...RAMBIN...FRIENDSHIP...
MARTIN...NORTH HODGE...EDGEFIELD...HODGE...EAST HODGE...ARMISTEAD...
SALINE...POWHATAN...LAKE END...HANNA...GOLDONNA...EROS...DODSON...
CRESTON...COUSHATTA...CLEAR LAKE...CHESTNUT...CHATHAM...CAMPTI...
CALVIN...BLACK LAKE...ALLEN...AJAX AND ASHLAND

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 3228 9242 3192 9277 3179 9342 3180 9344
      3184 9345 3184 9387 3219 9396 3234 9380
      3237 9342 3241 9324 3245 9322 3246 9315
      3258 9318 3258 9288 3276 9281 3276 9263
      3272 9252 3267 9251 3266 9242
TIME...MOT...LOC 0248Z 290DEG 27KT 3269 9255 3234 9292
          3210 9358

$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:48 PM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, Apr 3, 6:48 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
648 PM CDT TUE APR 3 2012

.UPDATE...

I MADE A QUICK COSMETIC UPDATE TO THE TEXT ZONE FORECAST PRODUCT...
MAINLY TO ADJUST THE ZONE GROUPINGS. TORNADO WATCH 135 AND SEVERE
THUNDERSTORM WATCH 134 REMAIN IN EFFECT FOR THE ENTIRE ARKLATEX
UNTIL 1000 PM. SEVERE THUNDERSTORM ACTIVITY IS EXPECTED TO LAST
THROUGH THE ENTIRE EVENING AND LINGER INTO THE OVERNIGHT HOURS.

ELEVEN

&&

.PREV DISCUSSION... /ISSUED 323 PM CDT TUE APR 3 2012/

DISCUSSION...
THE SEVERE WEATHER THREAT IS INCREASING FOR OUR ENTIRE AREA AS
TIME PROGRESSES. THUNDERSTORMS HAVE FIRED ALONG AN EAST-WEST
STATIONARY BOUNDARY ACROSS THE LOUISIANA-ARKANSAS BORDER
AND...NOW...THE BOUNDARY IS SLOWLY BEGINNING TO DRIFT
SOUTHEASTWARD. THE THREAT FROM THESE STORMS APPEARS TO BE MAINLY
LARGE HAIL AND GUSTY WINDS. THE LARGER THREAT IS WITH THE
THUNDERSTORMS CURRENTLY ALONG THE I-35 CORRIDOR...WHERE A TORNADIC
THREAT IS ONGOING AND WILL MOVE EASTWARD INTO NORTHEAST TEXAS
LATER THIS AFTERNOON. LAPS SURFACE HELICITY VALUES OVER NORTHEAST
TEXAS ARE GREATER THAN 250 METERS SQUARED PER SECONDS SQUARED.
THIS IS MORE THAN SUFFICIENT TO SUSTAIN A TORNADIC ENVIRONMENT
WELL INTO OUR CWA. DIVERGENT FLOW ALOFT AND UPPER LEVEL IMPULSES
WILL ENHANCE THIS ACTIVITY AS THE NIGHT PROGRESSES. VERY LARGE
HAIL AND VERY GUSTY WINDS CAN BE EXPECTED WITH ALL STORMS THAT
FORM IN THE ENVIRONMENT JUST AHEAD OF THE LINE...AS WELL AS THE
SQUALL LINE ITSELF.

TOMORROW...MUCH OF THIS ACTIVITY WILL STILL BE A GOOD PORTION OF
THE AREA...OUR EASTERN AREAS AT THE VERY LEAST. THE SEVERE WEATHER
THREAT WILL STILL EXIST...BUT SHOULD NOT BE AS GREAT AS IT WILL BE
THIS EVENING INTO THE OVERNIGHT HOURS. THE ACTIVITY SHOULD BEGIN
TO CEASE FROM WEST TO EAST AS THE DAY PROGRESSES...WITH THE SQUALL
LINE. AS THE UPPER LEVEL LOW EJECTS EASTWARD ACROSS ARKANSAS...OUR
NORTHERN SECTION OF COUNTIES WILL SEE A CHANCE FOR SOME SHOWERS
AND ISOLATED THUNDERSTORMS.

EXTENDED...A FRONTAL BOUNDARY APPEARS TO STALL OUT ACROSS THE FOUR
STATE REGION ON SUNDAY INTO MONDAY...BRINGING A DECENT CHANCE FOR
PRECIPITATION DURING THE BEGINNING OF NEXT WEEK.

AVIATION...
SCT CONVECTION TO CONTINUE ACROSS THE REGION BEFORE STRONG
THUNDERSTORMS ASSOCIATED WITH A POTENT UPPER LEVEL DISTURBANCE OVER
N TX PUSH EWD INTO THE REGION. TERMINALS WILL BE AFFECTED
INTERMITTENTLY BY CONVECTION THIS AFTERNOON THROUGH WEDNESDAY
MORNING. EXPECT CATEGORY REDUCTIONS WITH VERY GUSTY WINDS VC
CONVECTION. OTHERWISE...SOUTHERLY WINDS 5 TO 10 KNOTS TO PERSIST
BEFORE WINDS TURN OUT OF THE WSW BEHIND A FRONTAL BOUNDARY DURING
WEDNESDAY MORNING. /12/

&&

.PREVIOUS POINT TEMPS/POPS...
SHV  66  82  54  75  54 /  70  20  10  10   0
MLU  66  83  57  77  54 /  70  50  20  10   0
DEQ  59  75  52  72  51 /  70  30  20  10   0
TXK  64  78  54  72  52 /  70  20  20  10   0
ELD  66  81  54  74  52 /  70  30  20  10   0
TYR  57  76  56  75  56 /  70  20  10  10   0
GGG  59  78  55  75  54 /  70  20  10  10   0
LFK  64  81  57  80  57 /  70  20  10  10   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

11
Hazardous weather outlook, Apr 3, 11:45 AM CDT, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1145 AM CDT TUE APR 3 2012

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-041645-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1145 AM CDT TUE APR 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL BE INCREASING OVER THE AREA
DURING THE AFTERNOON AND OVERNIGHT AS TEMPERATURES WARM AND
DISTURBANCES ALOFT MOVE ACROSS THE AREA. AN UPPER LEVEL
CLOSED LOW MOVING OVER PARTS OF TEXAS AND OKLAHOMA WILL
CONTINUE LIFTING NORTHEAST SENDING A SURFACE LOW ACROSS
OKLAHOMA...WITH ITS TRAILING DRY LINE BEING OVERTAKEN BY A
COLD FRONT. BY LATE TONIGHT THE SURFACE BOUNDARY WILL BE
NEARING A BROKEN BOW OKLAHOMA TO TYLER/LONGVIEW TEXAS LINE.
STRONG TO SEVERE STORMS WILL DEVELOP OUT AHEAD OF THE FRONT
AND WITH THE PASSAGE OF THE SYSTEM. LARGE HAIL AND HIGH AND
DAMAGING WINDS WILL REMAIN THE MAIN THREATS. LOCALLY HEAVY
RAINFALL WILL ALSO ACCOMPANY THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

SHOWERS AND THUNDERSTORMS WILL CONTINUE ALONG AND NEAR THE FRONTAL
BOUNDARY DURING THE DAY WEDNESDAY WITH EFFICIENT RAIN PRODUCING
STORMS...AS WELL AS A CHANCE FOR LARGE HAIL AND HIGH AND DAMAGING
WINDS. BY LATE AFTERNOON AND EARLY EVENING WEDNESDAY...WITH DRY
AIR SPREADING INTO THE FOUR STATE REGION IN WAKE OF THE BOUNDARY...
SHOWERS AND THUNDERSTORMS WILL END FROM WEST TO EAST.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...HAM RADIO
OPERATORS...AND STORM SPOTTERS MAY BE REQUIRED TODAY AND
OVERNIGHT...AND INTO WEDNESDAY.

23

In the hours before

Local storm report, Apr 3, 8:39 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
839 PM CDT TUE APR 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     TSTM WND DMG     RODESSA                 32.97N 93.99W
04/03/2012                   CADDO              LA   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES DOWN AROUND RODESSA

&&

PARKER
Local storm report, Apr 3, 8:46 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
846 PM CDT TUE APR 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             BOSSIER CITY            32.52N 93.66W
04/03/2012  E0.25 INCH       BOSSIER            LA   PUBLIC

            PEA SIZED HAIL IN GOLDEN MEADOWS SUBDIVISION

&&

19
Local storm report, Apr 3, 9:04 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
904 PM CDT TUE APR 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             SE SHREVEPORT           32.47N 93.80W
04/03/2012  M1.00 INCH       CADDO              LA   NWS EMPLOYEE

            1 INCH HAIL IN SOUTHEAST SHREVEPORT IN THE ELLERBE ROAD
            AREA.

0901 PM     HAIL             SE SHREVEPORT           32.47N 93.80W
04/03/2012  M1.75 INCH       CADDO              LA   BROADCAST MEDIA

            GOLFBALL SIZED HAIL ON STRATMORE CIRCLE IN SOUTHEAST
            SHREVEPORT BETWEEN YOUREE AND KINGS HWY.

&&

13
Local storm report, Apr 3, 9:07 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
907 PM CDT TUE APR 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     3 WNW BULLARD           32.16N 95.37W
04/03/2012                   SMITH              TX   LAW ENFORCEMENT

            TREE DOWNED ON FM 344

0818 PM     TSTM WND DMG     SAREPTA                 32.90N 93.45W
04/03/2012                   WEBSTER            LA   EMERGENCY MNGR

            NUMEROUS TREES DOWNED IN NORTHERN WEBSTER PARISH

0823 PM     HAIL             SHONGALOO               32.94N 93.29W
04/03/2012  E1.00 INCH       WEBSTER            LA   BROADCAST MEDIA

0835 PM     TSTM WND DMG     EMERSON                 33.10N 93.20W
04/03/2012                   COLUMBIA           AR   LAW ENFORCEMENT

            NUMEROUS TREES AND POWERLINES DOWNE ACROSS THE COUNTY

0837 PM     HAIL             SHONGALOO               32.94N 93.29W
04/03/2012  E1.00 INCH       WEBSTER            LA   PUBLIC

&&

12
Local storm report, Apr 3, 9:09 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
909 PM CDT TUE APR 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     HAIL             SE SHREVEPORT           32.47N 93.80W
04/03/2012  E1.50 INCH       CADDO              LA   BROADCAST MEDIA

            ONE INCH HAIL AT LSUS. PING PONG BALL SIZED HAIL AT THE
            HAVEN EAST OF LSUS.

&&

12
Local storm report, Apr 3, 9:12 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
912 PM CDT TUE APR 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             BOSSIER CITY            32.52N 93.66W
04/03/2012  E0.88 INCH       BOSSIER            LA   TRAINED SPOTTER

            NICKEL SIZE HAIL REPORTED IN SHADY GROVE.

&&

13

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 7:25 PM CDTSevere Thunderstorm WarningSHVWebster65 min
Apr 3, 7:33 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo, Claiborne, Webster57 min
Apr 3, 7:37 PM CDTSevere Thunderstorm WarningSHVClaiborne38 min
Apr 3, 8:12 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, Claiborne, De Soto, Webster63 min
Apr 3, 8:33 PM CDTSevere Thunderstorm WarningSHVBossier, Claiborne, Union, Webster57 min
Apr 3, 9:28 PM CDTSevere Thunderstorm WarningSHVClaiborne, Union62 min
Apr 3, 10:07 PM CDTSevere Thunderstorm WarningSHVBienville, Caldwell, Jackson, Lincoln, Ouachita, Winn53 min
Apr 3, 10:28 PM CDTSevere Thunderstorm WarningSHVDe Soto, Natchitoches, Red River, Sabine, Winn62 min
Apr 3, 11:17 PM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Sabine58 min
Apr 3, 11:21 PM CDTTornado WarningSHVNatchitoches, Sabine24 min
Apr 3, 11:34 PM CDTSevere Thunderstorm WarningSHVSabine86 min
Apr 3, 11:45 PM CDTTornado WarningSHVNatchitoches, Sabine29 min
Apr 4, 12:03 AM CDTAreal Flood AdvisorySHVNatchitoches, Red River, Sabine4 hr
Apr 4, 12:39 AM CDTFlash Flood WarningSHVNatchitoches, Sabine4 hr
Apr 4, 9:07 AM CDTRiver Flood WarningSHVWebster9 days

Nearby

Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.